# SDR SWIA2020012347978

- Difficulty date: January 17, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N257SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000648
- Aircraft time: 6,971 hours, 5,291 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B AFT FLAP CHAFED THROUGH COPPER MESH AS MARKED.       (C-CHECK)   RO:1/22/2020 / RESTORED SURFACE PROTECTION TO R/H I/B AFT FLAP PER EMB SRM PO#258679 254901
